The Clifford algebra and the Spinor group of a Hilbert space
Compositio Mathematica, Tome 25 (1972) no. 3, pp. 245-261
Cet article a éte moissonné depuis la source Numdam
@article{CM_1972__25_3_245_0,
author = {La Harpe, P. de},
title = {The {Clifford} algebra and the {Spinor} group of a {Hilbert} space},
journal = {Compositio Mathematica},
pages = {245--261},
year = {1972},
publisher = {Wolters-Noordhoff Publishing},
volume = {25},
number = {3},
mrnumber = {317068},
zbl = {0244.22018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1972__25_3_245_0/}
}
La Harpe, P. de. The Clifford algebra and the Spinor group of a Hilbert space. Compositio Mathematica, Tome 25 (1972) no. 3, pp. 245-261. http://geodesic.mathdoc.fr/item/CM_1972__25_3_245_0/
